# SDR 2007UALA04409

- Difficulty date: October 25, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 57,717 hours, 19,825 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERNAL FUSELAGE BETWEEN STA 740 AND 760 BETWEEN STR 15L AND 16L FUSELAGE SKIN HAS 3 DENTS IN ONE BAY.   MAJOR REPAIR ACCOMPLISHED.  REPAIRED DAMAGE AREA.  REPAIR IS INTERM PENDING.  COMPLETION OF FATIGUE AND DTA BY OEM BOEING.
